I have abruptly quitted taking propranolol. now I have swift heart beats when I go to bed. should I restart using it again on my own?
Why would you stop the medication because the number of tablets has been increased? You have to taper off this medication slowly under Drs supervision and if he just increased your dose, he doesnt want you off the medication. Stopping abruptly can lead to rebound effects like rapid and pounding heart rate, headaches, chest pains and increased blood pressure. You could have a stroke! Please talk to your Dr about concerns, dont just stop the medication.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Propranolol - hi there,i using freebace(kokain)so,i try to get clean,its very hard to get help in my
Posted 25 Jun 2010 • 2 answers
Posted 25 Apr 2016 • 1 answer
Propranolol - I experienced what I thought was bad heartburn when I couldn't take it for a couple of
Posted 11 Jun 2016 • 0 answers
Posted 19 Jan 2017 • 0 answers
Posted 23 Feb 2017 • 2 answers